# SDR CA130201006

- Difficulty date: January 31, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 4,039 hours
- Engine: Lyc LTS101700D2
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 704A34412251
- Condition: Leaking
- Location: Hyd System
- Part time: 4 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRYING OUT A DAILY INSPECTION OF THE A/C AN AME NOTICED HYDRAULIC FLUID ON THE TRANSMISSION DECK.  A GROUND RUN WAS CARRIED OUT TO DETERMINE THE LOCATION OF THE LEAK.  THE LEAK WAS FOUND TO BE COMING FROM THE T/R SERVO PRESSURE LINE WHERE THE BRAIDED PORTION OF THE LINE IS CRIMPED TO THE END FITTING ON THE MANIFOLD SIDE.  AS THE LINE WAS BEING REMOVED, IT WAS FOUND THAT THE FITTING WHICH ATTACHES TO THE T/R SERVO WAS ALSO LEAKING AT THE CRIMP.  LINE WAS REPLACED WITH NEW.  GROUND RUN LEAK CHECK AND HYDRAULIC CHECK WAS CARRIED OUT AND ACFT RETURNED TO BACK SERVICE.
